Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 42, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Apr 26, 2016, 3:32 PM CDT for Pottawatomie County, Riley County, Kansas. It was in force for 43 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2016, 3:32 PM CDT (20:32 UTC)
- Expired
- Apr 26, 2016, 4:15 PM CDT
- In force
- 43 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Pottawatomie County, KS, Riley County, KS
The radar
The Topeka radar (KTWX), 53 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 4:01 PM CDT | HAIL 1.75 | 15 N Manhattan, KS | |
| Apr 26, 4:01 PM CDT | HAIL 1.75 | 15 N Manhattan, KS | |
| Apr 26, 4:08 PM CDT | HAIL 1 | 1 Wsw Olsburg, KS | COVERING THE GROUND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 2:12 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 8.5 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1934 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 628 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 268 m²/s²
- 0-3 km storm-relative helicity
- 330 m²/s²
- Significant tornado parameter
- 2.7
- Supercell composite
- 22.6
The text
As transmitted.
745
WUUS53 KTOP 262032
SVRTOP
KSC149-161-262115-
/O.NEW.KTOP.SV.W.0042.160426T2032Z-160426T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
332 PM CDT TUE APR 26 2016
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL RILEY COUNTY IN NORTHEASTERN KANSAS...
NORTHWESTERN POTTAWATOMIE COUNTY IN NORTHEASTERN KANSAS...
* UNTIL 415 PM CDT
* AT 332 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER KEATS...MOVING
NORTH AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS REPORTED ONE INCH DIAMETER
HAIL IN OGDEN.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
OLSBURG...RANDOLPH...KEATS AND TUTTLE CREEK LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHEASTERN
KANSAS.
LAT...LON 3956 9650 3922 9657 3922 9670 3914 9672
3912 9678 3957 9682
TIME...MOT...LOC 2032Z 180DEG 38KT 3919 9668
HAIL...1.25IN
WIND...60MPH
$$
GDP2 follow-up statements
594
WWUS53 KTOP 262054
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
354 PM CDT TUE APR 26 2016
KSC149-161-262115-
/O.CON.KTOP.SV.W.0042.000000T0000Z-160426T2115Z/
RILEY-POTTAWATOMIE-
354 PM CDT TUE APR 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTH CENTRAL RILEY AND NORTHWESTERN POTTAWATOMIE COUNTIES...
AT 353 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER TUTTLE CREEK
LAKE...MOVING NORTH AT 35 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS REPORTED 1 INCH HAIL WITH THIS
STORM EARLIER IN OGDEN AND MANHATTAN.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
OLSBURG...RANDOLPH AND TUTTLE CREEK LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHEASTERN
KANSAS.
LAT...LON 3930 9655 3926 9670 3927 9678 3957 9682
3956 9650
TIME...MOT...LOC 2053Z 181DEG 30KT 3934 9668
HAIL...1.75IN
WIND...60MPH
$$
GDP093
WWUS53 KTOP 262103
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
403 PM CDT TUE APR 26 2016
KSC149-161-262115-
/O.CON.KTOP.SV.W.0042.000000T0000Z-160426T2115Z/
RILEY-POTTAWATOMIE-
403 PM CDT TUE APR 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTH CENTRAL RILEY AND NORTHWESTERN POTTAWATOMIE COUNTIES...
AT 402 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER OLSBURG...MOVING
NORTH AT 40 MPH.
HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS REPORTED LARGER THAN GOLFBALL
SIZE HAIL SEVERAL MILES NORTH OF MANHATTAN.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
OLSBURG...RANDOLPH AND TUTTLE CREEK LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHEASTERN
KANSAS.
LAT...LON 3937 9654 3933 9662 3935 9679 3957 9682
3956 9650
TIME...MOT...LOC 2102Z 182DEG 35KT 3941 9666
HAIL...2.00IN
WIND...60MPH
$$
GDPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 1:17 PM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, Apr 26, 1:17 PM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION National Weather Service Topeka KS 117 PM CDT TUE APR 26 2016 ...Update to aviation forecast discussion... .SHORT TERM...(Today and Tonight) Issued at 314 AM CDT TUE APR 26 2016 08Z water vapor shows a closed upper low over eastern UT with a shortwave trough rotating around the southwest quad of the Low. At the surface, low pressure over eastern CO has allowed a very moist airmass to continue advecting north with dewpoints in the lower and middle 60s. With cool temps aloft, the warm moist air at the surface is resulting in a quite a bit of instability as already seen with the morning convection. Overall, a very unstable airmass is likely to remain over the forecast area into tonight. And while deep layer shear could be better, it should be sufficient for storm organization should storms develop. The main uncertainty in the forecast is how everything will eventually play out. The morning convection could end up laying down a decent outflow boundary which may act as an additional focus for storm development later today. Overall the thinking is the morning convection should initially fall apart. Then when and where storms redevelop may largely be driven by mesoscale features. Models show the shortwave trough in the base of the upper low lifting out across the state by the early evening. This increase in large scale forcing should lead to wide spread precip given the amount of instability progged to be in place. The main concern is the potential for a couple tornadoes. With model trends having the surface low further west, this allows surface winds across the forecast area to remain backed to the east and southeast creating favorable hodographs. Models indicate the best low level shear is probably going to develop through the early evening so the tornado threat could last well into the evening. With the steep lapse rates, very large hail will be possible. Additionally the recent rains and available moisture in the atmosphere will increase chances for localized flash flooding. As for temps today, have not gone to far from the model consensus. If areas see some decent sunshine, think highs should again be in the mid 70s to around 80. Lows tonight may end up being a little milder as models are slower to advect dry air in from the west. However expected precip and cold pool effects could cause lows to be a little cooler. The forecast has them ranging from the lower 50s in the west to around 60 in the east. .LONG TERM...(Wednesday through Monday) Issued at 314 AM CDT TUE APR 26 2016 On Wednesday, the upper low will pause and pivot over south central NE and then move nearly due east by late in the day. The now diffuse dryline will have pushed to the eastern edge of the forecast area although the NAM continues to stand alone in holding up this boundary roughly along the Turnpike. While acknowledging the NAM and its relative plausibility, feel that the magnitude of sfc moisture that it maintains in the area seems overdone. So, despite steep lapse rates aloft, any instability left in the are is unlikely to be very impressive. Will still see a chance for storms mainly in far eastern and northern parts of the area near the sfc and upper low and a sfc front that arcs back NW out of MO to these features. Wind shear in these areas is also not particularly impressive with the low becoming more stacked, so while a couple of strong/severe storms can't be ruled out, the more likely scenario seems to point toward minimal severe potential on Wednesday. A few showers or a thunderstorm may linger in northern KS Wednesday night as the upper low tracks east, but expect a dry period for most of the area, and for the entire area on Thursday. Temperatures will be a bit cooler in the wake of this storm system with lows mainly in the 40s and highs on Thursday in the middle 60s to lower 70s. The next storm system, another strong upper low that at least briefly takes on a negative tilt, will begin to kick out into the Plains by early Friday morning with lead energy bringing thunderstorms into western KS and possibly as far east as parts of the local area. Scattered storm chances will persist into Friday but rain and storms are more likely to be widespread by Friday night as model consensus is strong regarding timing and presence of widespread precipitation. Rain chances linger into the first part of next week as the upper low becomes convoluted and stalls over the central Plains. Saturday gives indications as a potential severe weather day, with less chance on Friday. With potential for widespread clouds and periods of precip, severe potential may depend on periods of local warming to increase instability amidst modest to adequate deep layer shear. With the expectation for those widespread clouds, have continued with cooler high temps in the 60s or lower 70s and a bit warmer lows generally in the upper 40s to lower 50s. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday Afternoon) Issued at 116 PM CDT TUE APR 26 2016 Expect VFR conditions trough 20Z. Thunderstorms will develop around the terminals and I expect a line or complex of storms to form across north central KS and move east across the terminals during the evening hours. We will have better timing once the storms develop. Expect high wind gusts, hail and heavy rain with any thunderstorm complex. Visibilities and Ceilings will go down to at least MVFR in thunderstorms, perhaps brief IFR condition. The line of storms should clear the terminals between 6Z and 9Z WED. && .TOP Watches/Warnings/Advisories... NONE. && SHORT TERM...Wolters LONG TERM...Barjenbruch AVIATION...Gargan
Hazardous weather outlook, Apr 26, 4:51 AM CDT, 10 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 451 AM CDT TUE APR 26 2016 KSZ008>012-020>024-026-034>040-054>056-058-059-271000- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 451 AM CDT TUE APR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS MAINLY NORTHERN KANSAS THROUGH MID MORNING. THESE STORMS MAY PRODUCE LARGE HAIL UP TO THE SIZE OF GOLFBALLS. WIDESPREAD THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND CONTINUE WELL INTO THE EVENING HOURS. THESE STORMS ARE LIKELY TO BECOME SEVERE...AND THE STRONGEST MAY PRODUCE VERY LARGE HAIL BIGGER THAN BASEBALLS. A FEW TORNADOES WILL BE POSSIBLE...AS WELL AS DAMAGING WIND GUSTS AND LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORM CHANCES CONTINUE ON WEDNESDAY...MAINLY OVER FAR EASTERN AND NORTHERN KANSAS...WHERE A FEW STRONG STORMS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON THROUGH TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/TOP/SITREP
In the hours before
Local storm report, Apr 26, 9:34 AM CDT, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
934 AM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM FLASH FLOOD 5 WNW BEATTIE 39.89N 96.51W
04/26/2016 MARSHALL KS EMERGENCY MNGR
MARSHALL COUNTY EM REPORTED FLOODING OVER THE ROADS IN
SEVERAL SPOTS BETWEEN OKETO TO BEATTY AREAS.
&&
BDRAKELocal storm report, Apr 26, 9:57 AM CDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
957 AM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0751 AM TSTM WND DMG 3 S NORTONVILLE 39.38N 95.33W
04/26/2016 JEFFERSON KS EMERGENCY MNGR
EM REPORTED GRAIN ROOF BLOWN OFF AND THROWN APPROXIMATELY
600 FEET. TIME ESTIMATED BY RADAR.
0914 AM HEAVY RAIN NNE MARYSVILLE 39.85N 96.64W
04/26/2016 M2.40 INCH MARSHALL KS TRAINED SPOTTER
&&
BYRNELocal storm report, Apr 26, 3:30 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
330 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM HAIL OGDEN 39.11N 96.71W
04/26/2016 E1.00 INCH RILEY KS EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED BY EM.
&&
COMITTThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 3:12 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Washington | 48 min |
| Apr 26, 3:20 AM CDT | Severe Thunderstorm Warning | TOP | Republic | 55 min |
| Apr 26, 3:37 AM CDT | Severe Thunderstorm Warning | TOP | Washington | 35 min |
| Apr 26, 3:59 AM CDT | Severe Thunderstorm Warning | TOP | Washington | 46 min |
| Apr 26, 4:10 AM CDT | Severe Thunderstorm Warning | TOP | Republic | 39 min |
| Apr 26, 4:16 AM CDT | Severe Thunderstorm Warning | TOP | Marshall, Washington | 59 min |
| Apr 26, 4:43 AM CDT | Areal Flood Advisory | TOP | Republic | 3 hr |
| Apr 26, 5:00 AM CDT | Severe Thunderstorm Warning | TOP | Washington | 45 min |
| Apr 26, 5:12 AM CDT | Severe Thunderstorm Warning | TOP | Marshall | 48 min |
| Apr 26, 5:20 AM CDT | Severe Thunderstorm Warning | TOP | Marshall, Washington | 40 min |
| Apr 26, 5:33 AM CDT | Areal Flood Advisory | TOP | Washington | 3 hr |
| Apr 26, 5:53 AM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha | 67 min |
| Apr 26, 5:56 AM CDT | Areal Flood Advisory | TOP | Marshall | 3 hr |
| Apr 26, 6:04 AM CDT | Flash Flood Warning | TOP | Marshall | 4 hr |
| Apr 26, 6:18 AM CDT | Special Weather Statement | TOP | Pottawatomie, Riley | 27 min |
| Apr 26, 6:36 AM CDT | Severe Thunderstorm Warning | TOP | Brown, Jackson | 54 min |
| Apr 26, 6:47 AM CDT | Severe Thunderstorm Warning | TOP | Jefferson | 13 min |
| Apr 26, 6:55 AM CDT | Severe Thunderstorm Warning | TOP | Nemaha | 20 min |
| Apr 26, 3:07 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Riley, Wabaunsee | 38 min |
| Apr 26, 3:13 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Wabaunsee | 47 min |
| Apr 26, 3:15 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey, Franklin, Osage | 45 min |
| Apr 26, 3:23 PM CDT | Tornado Warning | TOP | Lyon, Wabaunsee | 37 min |
| Apr 26, 3:38 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Morris, Wabaunsee | 52 min |
| Apr 26, 3:43 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Osage, Shawnee, Wabaunsee | 47 min |
| Apr 26, 3:45 PM CDT | Tornado Warning | TOP | Geary, Riley, Wabaunsee | 30 min |
| Apr 26, 3:48 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Franklin, Osage, Shawnee | 42 min |
| Apr 26, 4:10 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Pottawatomie, Riley | 35 min |
| Apr 26, 4:13 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Pottawatomie, Riley, Wabaunsee | 47 min |
| Apr 26, 4:16 PM CDT | Severe Thunderstorm Warning | TOP | Washington | 44 min |
| Apr 26, 4:24 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Morris, Wabaunsee | 36 min |
| Apr 26, 4:25 PM CDT | Severe Thunderstorm Warning | TOP | Osage, Shawnee, Wabaunsee | 50 min |
| Apr 26, 4:36 PM CDT | Flash Flood Warning | TOP | Geary, Pottawatomie, Riley, Wabaunsee | 3 hr |
| Apr 26, 4:39 PM CDT | Severe Thunderstorm Warning | TOP | Marshall | 33 min |
| Apr 26, 4:54 PM CDT | Flash Flood Warning | TOP | Jackson, Pottawatomie, Shawnee, Wabaunsee | 3 hr |
| Apr 26, 4:55 PM CDT | Severe Thunderstorm Warning | TOP | Washington | 35 min |
| Apr 26, 4:58 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Riley | 25 min |
| Apr 26, 5:00 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Riley, Wabaunsee | 45 min |
| Apr 26, 5:01 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Riley, Washington | 31 min |
| Apr 26, 5:08 PM CDT | Tornado Warning | TOP | Shawnee | 37 min |
| Apr 26, 5:14 PM CDT | Severe Thunderstorm Warning | TOP | Wabaunsee | 46 min |
| Apr 26, 5:17 PM CDT | Severe Thunderstorm Warning | TOP | Marshall | 31 min |
| Apr 26, 5:30 PM CDT | Severe Thunderstorm Warning | TOP | Washington | 15 min |
| Apr 26, 5:43 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Geary, Riley | 11 min |
| Apr 26, 5:47 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Osage, Wabaunsee | 8 min |
| Apr 26, 5:51 PM CDT | River Flood Warning | TOP | Marshall | 3 days |
| Apr 26, 5:51 PM CDT | River Flood Warning | TOP | Marshall | 36 hr |
| Apr 26, 5:52 PM CDT | Severe Thunderstorm Warning | TOP | Brown | 19 min |
| Apr 26, 5:57 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Shawnee | 48 min |
| Apr 26, 6:12 PM CDT | Severe Thunderstorm Warning | TOP | Republic | 48 min |
| Apr 26, 6:29 PM CDT | Flash Flood Warning | TOP | Republic | 4 hr |
| Apr 26, 6:32 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Morris | 43 min |
| Apr 26, 6:51 PM CDT | Flash Flood Warning | TOP | Lyon, Morris, Osage, Wabaunsee | 4 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.